MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY 6F, MPC 100CM; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY 6F, MPC 100CM; PERCUTANEOUS CATHETER
Catalog Number 67025600
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during treatment of an internal carotid artery stenosis with an envoy 6f, mpc 100cm (67025600, 31258401) and embolization.In the case of the envoy, there was a splinter, which is why the filter wire twisted.Unfortunately, the filter wire ez embolic protection system could no longer be used and had to be replaced.After changing the envoy and filter wire, the procedure was successfully completed.There was a 10-minute procedural delay due to the event.The procedure was successfully completed.Based on the (b)(6) 2024 indicated that the 10 minutes procedural delay was not considered clinically significant.It was further clarified that the report of ¿there was a splinter¿ means that the catheter is broken.There was no separation of material into 2 or more pieces.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: it was reported that the envoy 6f, mpc 100cm (67025600/ 31258401), there was a splinter, which is why the filter wire twisted.Unfortunately, the filterwire could no longer be used and had to be replaced.After changing the envoy and filterwire, the procedure was successfully completed.Additional event information received on 26-jul-2024 state that according to the physician's description, the catheter is broken but no into 2 or more pieces.A non-sterile envoy 6f, mpc 100cm was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and two kinked conditions were found in the body of the device; the first was found at 18cm and the second at 45cm from the proximal end of the device.The catheter was inspected under microscopic magnification, and no additional damages were found.As the device integrity was found not compromised, the issue regarding a catheter being cracked could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.The kinked conditions found were not originally reported in the complaint and these are not considered related to the reported issue.A manufacturing record evaluation was performed for the finished device 31258401 number, and no non-conformances related to the malfunction were identified.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Although no conclusion could be reached as to the cause of the event reported, the instructions for use (ifu) contains the following precautions: do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, d4 (primary udi number), d9, g3, g6, h2, h3 and h11.Corrected data: d4 (primary udi number) the product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY 6F, MPC 100CM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19939510
Report Number3007628272-2024-00045
Device Sequence Number12597710
Product Code DQY
UDI-Device Identifier10886704031697
UDI-Public(01)10886704031697(17)270131(10)31258401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67025600
Device Lot Number31258401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/25/2024
10/01/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/25/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILTERWIRE EZ® EMBOLIC GUARD (BOSTON SCIENTIFIC).
Patient SexUnknown